Discussions By Condition: I cannot get a diagnosis.

anal itching and discharge

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • February 9, 2007
  • 04:21 PM

I was on antibiotics (cephlax (not sure of spelling)) finishing a week or so ago. I got a yeast infection and took a Fluconazole tablet (While I was still taking the antibiotics) the yeast infection seemed to go away. I felt fine for 2-3 days. Then it began to feel as if I had a yeast infection in my rectum. My anus is itching and I have had some stange diarrhea, and it feels as if the skin around my anus is excreeting discharge. It feels wet and very irritated. the skin is actually spliting around my anus and bleeding some. I also have a sore and swollen lymph node in my groin. This is extreamly embarrasing. Because of changing my doctor I am unable to be seen for a few weeks my only other option is to go to the ER. Please help me figure out what to do.

Thanks

Reply Flag this Discussion

1 Replies:

  • Antibiotics just throw your whole system off balance, and it sounds like you are still suffering from the side effects. Candida overload will cause anal itching and diarrhea. I would get a good quality probiotic and take the highest dose. Take the probiotic orally, and you can also insert this vaginally and/or anally. It really helps - I know it sounds weird... Google candida and visit www.wholeapproach.com or www.candidasupport.org. You need to rebuild your intestinal flora. You may do just fine taking the probiotic, more stubborn and chronic conditions require a long cleanse. Your doctors won't help you with this as most don't agree that candida is a problem. PLEASE don't take any antifungal meds and steer clear of antibiotics, and if you must take them take the probiotic as well. Hope this helps.DOM
    acuann 3080 Replies
    • February 10, 2007
    • 01:24 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.